# SDR DALA2022122308325

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 25,028 hours, 9,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9397662) DURING INSPECTION FOUND MULTIPLE EMERGENCY LIGHTS INOP DUE TO BAD BATTERIES. R&R BATTERY PACKS @ 11DEF,26DEF,26ABC, 30 OVERHEAD PANEL, AFT GALLEY OVERHEAD X2. PER B737 AMM 33-51. OPS CHK GOOD.
